Eine Bemerkung zur Approximation durch n-Eckringe
Compositio Mathematica, Volume 7 (1940), p. 474-476
@article{CM_1940__7__474_0,
     author = {Fejes, L.},
     title = {Eine Bemerkung zur Approximation durch n-Eckringe},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     pages = {474-476},
     zbl = {0022.26702},
     mrnumber = {1588},
     language = {de},
     url = {http://www.numdam.org/item/CM_1940__7__474_0}
}
Fejes, L. Eine Bemerkung zur Approximation durch n-Eckringe. Compositio Mathematica, Volume 7 (1940) pp. 474-476. http://www.numdam.org/item/CM_1940__7__474_0/